# SDR CALA2014060991240

- Difficulty date: June 7, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 42,937 hours, 17,599 cycles
- Engine: Iae V2522A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 44 BETWEEN FRAME 64 - 65 HAS CORROSION.  REMOVED CORROSION & INSTALLED REPAIR ANGLE IAW SRM 53-00-13 FIGURE 202 SHEET 2.  NO SRI REQUIRED.
